Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 172393, 5 pages
http://dx.doi.org/10.1155/2013/172393
Research Article

Phase Transition in Long-Range Percolation on Bipartite Hierarchical Lattices

Singapore University of Technology and Design, 20 Dover Drive, Singapore 138682

Received 17 August 2013; Accepted 10 September 2013

Academic Editors: A. Iksanov, M. Kohl, and K. Saito

Copyright © 2013 Yilun Shang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Yilun Shang, “Inhomogeneous Long-Range Percolation on the Hierarchical Lattice,” Reports on Mathematical Physics, vol. 76, no. 1, pp. 53–61, 2015. View at Publisher ยท View at Google Scholar